# SDR ABXA070409

- Difficulty date: October 20, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 56,591 hours, 46,491 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779225
- Condition: Cracked
- Location: Bs 1041-1056
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 LEFT CRACKED AT FRAME ATTACH POINTS AT STATION 1041 AND 1056.  REMOVED AND REPLACED LONGERON SECTION IN ACCORDANCE WITH DC9 SRM.
